# SDR ASAA2014083009130

- Difficulty date: August 30, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 51,275 hours, 28,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Part serial: 2198
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MID FLAP INBD UPPER SKIN INBD EDGE IS CHAFED.  ACFT GROUNDED.  REPAIRED LT WING INBD MIDFLAP INBD UPPER SKIN IAW SRM 57-53-01-2R3.
